Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Severe stomach pain and bleeding after taking ipill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   sir i hav a problem
Doctor :   hi
Doctor :   how can i help you?
User :   i took i pill day before yesterday
User :   but now i m having severe pain in my stomach
Doctor :   ok
User :   nd i hav got a bit bleeding also
Doctor :   have u taken anything else after tht
Doctor :   ok
User :   plz help me
User :   what should i do
User :   no i havent taken netng
Doctor :   i would like to know a fewe details
User :   ya sure
User :   when i go 4 toilet frm tat day i hav a severe pain
Doctor :   i would like to know your age occupation
Doctor :   and marital status
User :   in my stomach
Doctor :   anu other symptoms
User :   im a house wife nd my age is 23
User :   no thats it
Doctor :   do u have burning micturition
User :   im afraid coz i hav bleeding although its very few
Doctor :   or fever
Doctor :   ?
User :   no
User :   nothing lik tat
Doctor :   ok did u have your periods this month
User :   is d matter serious
Doctor :   no
User :   ya i took d tablet on my 6th day of my period
Doctor :   it happens if there is a mild hormonal imbalance
User :   ok
Doctor :   i can help u by giving a few tips
Doctor :   but it will take sometime
User :   actually i dont want baby now but after 3 yrs can i go 4 it
Doctor :   definrtly

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor